# SDR UALA2012120306902

- Difficulty date: December 3, 2012
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 68,921 hours, 9,959 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TANK SIGNAL UNITS OUT OF RANGE IN TANKS LEFT MAIN NR 14, CNTR RIGHT NR 2, & CNTR LEFT NR 2.  PER FIM 28-41 TASK 824  P105 & 106.  REPLACED APPLICABLE TANK UNITS.
